# SDR UALA2010011500187

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 48,153 hours, 13,393 cycles
- Engine: Pwa PW2037
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AILERON CONTROL ISSUE, FLIGHT DIVERTED.  INSPECTED CABLES AND PULLEYS FROM WHEEL WELL TO AILERON PCU'S BOTH LT AND RT WING.  ALSO CHECKED AILERON QUADRANTS AND COLD SOAKED QUADRANT BRGS IN WHEEL WELLS AND DAMPER UNDER COCKPIT PIT FLOOR FOR TROUBLESHOOTING.  NO DISCREPENCIES NOTED. COULD NOT DUPLICATE HEAVY FORCES.  ACP CONTROL WHEEL TORQUE CHECK. FEEL, CENTERING AND TRIM TEST. ALL CHECKS AND TEST WITHIN LIMITS. HAS DEAD SPOTS AT LWR SPEEDS- ALL MOVEMENT IS MUCH HEAVIER THAN NORMAL. LUBRICATED SYS AT ALL ACCESSIBLE POINTS. ADJUSTED FEEL AND CENTERING SPRINGS. REDUCING BREAK OUT FORCE.  ALSO REPLACED LT OTBD PCA AND OPS CHECKED.  NO LEAKS NOTED AND TOLERANCE AT .005.
